# SDR 2005FA0000985

- Difficulty date: July 1, 2005
- Submitted: July 22, 2005
- Operation: General aviation
- Aircraft: N944C
- Make and model: Stnson 10STNSON
- Aircraft serial: 1083944
- Engine: Frnkln 6A4165*
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Inoperative
- Location: Engien
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS STARTER MOTOR REPORTED TO BE INOPERATIVE.  PLACED IN SERVICE 3/1/2005.  REMOVED FROM SERVICE 6/16/2005.
